Repositorio de producción científica de la Universidad de Sevilla

Existence and uniqueness of positive large solutions to some cooperative elliptic systems

 

Advanced Search
 
Opened Access Existence and uniqueness of positive large solutions to some cooperative elliptic systems
Cites

Show item statistics
Icon
Export to
Author: García Melián, Jorge José
Suárez Fernández, Antonio
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2003-05
Published in: Advanced Nonlinear Studies, 3 (2), 193-206.
Document type: Article
Abstract: In this work we consider positive solutions to cooperative elliptic systems of the form −∆u = λu−u2 +buv, −∆v = µv −v2 +cuv in a bounded smooth domain Ω ⊂ RN (λ, µ ∈ R, b, c > 0) which blow up on the boundary ∂Ω, that is u(x), v(x) → +∞ as dist(x, ∂Ω) → 0. We show existence and nonexistence of solutions, and give sufficient conditions for uniqueness. We also provide an exact estimate of the behaviour of the solutions near the boundary in terms of dist(x, ∂Ω).
Cite: García Melián, J.J. y Suárez Fernández, A. (2003). Existence and uniqueness of positive large solutions to some cooperative elliptic systems. Advanced Nonlinear Studies, 3 (2), 193-206.
Size: 189.5Kb
Format: PDF

URI: http://hdl.handle.net/11441/49503

DOI: 10.1515/ans-2003-0203

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)